# SDR COMA0560705

- Difficulty date: December 6, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 23,045 hours, 21,037 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930303
- Part serial: REL87
- Condition: Faulty
- Location: Rt Te Flap
- Part time: 23,983 hours, 21,030 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5675 - DURING CLIMB-OUT OF CVG RECEIVED A FLAP FAIL CAUTION MESSAGE.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE FLAP POSITION TRANSMITTER.
